# SDR TSAA0625011

- Difficulty date: February 8, 2006
- Submitted: February 11, 2006
- Operation: Air carrier
- Aircraft: N740AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28640
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ETOPS FLIGHT 485, ON LET DOWN, OUT OF 10,000 FEET THE FLIGHT ATTENDANT REPORTED AN ACRID BURNING SMELL IN THE CABIN.  SMELL ONLY PRESENT FOR A FEW MINUTES AND THEN DISSIPATED.  MAINTENANCE INSPECTED GALLEY AND GALLEY FURNISHINGS, LAVATORIES, AND LIGHTS.  NO SMELL OR DISCREPANCIES WERE FOUND AND AIRCRAFT WAS RETURNED TO SERVICE.
